MAUDE Adverse Event Report: TERRAGENE S.A CHEMDYE; CHEMICAL INDICATOR

TERRAGENE S.A CHEMDYE; CHEMICAL INDICATOR
Model Number CD42
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the chemical indicator did not change its color after a sterilization cycle.The load was reprocessed.No further information was gathered.
 
Additional Manufacturer Narrative
Indicator not reaching the final color ("pass" result).No device-related deaths or serious injuries were informed.No further information provided after several attempts to reach the user.Potential device malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment and, hence, to a serious injury.

Brand Name
CHEMDYE
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18477384
Report Number3013145340-2024-00021
Device Sequence Number6895624
Product Code JOJ
UDI-Device Identifier07798164672890
UDI-Public07798164672890
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCD42
Device Lot NumberB20361
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown